# SDR G1IA20230318042

- Difficulty date: March 18, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N771PD
- Make and model: Beech C90A
- Aircraft serial: LJ1635
- Aircraft time: 11,902 hours, 16,964 cycles
- System (JASC): 3400 · Navigation System
- Part: Dpu
- Part number: 6229682004
- Part serial: 143CN
- Condition: Abnormal
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

UPON STARTING ENGINES BOTH EFIS SCREENS EXHIBITED GHOSTING AND ARTIFACTS. AFTER A FEW SECONDS THE NUMBERS OF THE COMPASS CARD DISAPPEARED AND RED BOXES APPEARED IN BOTH SCREENS. REMOVED DPU P/N: 622-4682-004 S/N: 143CN AND INSTALLED DPU P/N: 622-4682-004 S/N: 813. ALL WORK DONE IAW COLLINS EFIS-84 IM P/N: 523-0775965 PAR. 2.7.7.1 F&G PAR. 2.7.7.2 PAR. 2.8.2. FUNCTION CHECKED GOOD. NO DEFECTS NOTED.
